# SDR 99ZZZX128

- Difficulty date: October 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Turbo Air Inc, repair station FZRR132E
- Aircraft: N753DB
- Make and model: Beech A100
- Aircraft serial: B172
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Power Supply
- Part number: PWFLC28
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS ON DOWN-WIND:  CABIN FILLED WITH SMOKE.  FOUND CABIN FLUORESCENT LIGHT POWER SUPPLY FAULTY, OVERHEATED, RUPTURED, BURNT, AND LEAKING.  CIRCUIT BREAKER DID NOT TRIP.  CHECKED CIRCUIT BREAKER FOR CORRECT OPERATION.
